Please use this identifier to cite or link to this item:
http://hdl.handle.net/10397/93822
Title: | Free boundary problem for an optimal investment problem with a borrowing constraint | Authors: | Guan, C Li, X Zhou, R Zhou, W |
Issue Date: | May-2022 | Source: | Journal of industrial and management optimization, May 2022, v. 18, no. 3, p. 1915-1934 | Abstract: | This paper considers an optimal investment problem under CRRA utility with a borrowing constraint. We formulate it into a free boundary problem consisting of a fully nonlinear equation and a linear equation. We prove the existence and uniqueness of the classical solution and present the condition for the existence of the free boundary under a linear constraint on a borrowing rate. Furthermore, we prove that the free boundary is continuous and smooth when the relative risk aversion coefficient is sufficiently small. | Keywords: | Borrowing constraint CRRA utility Free boundary problem Optimal investment Stochastic optimal control |
Publisher: | American Institute of Mathematical Sciences | Journal: | Journal of industrial and management optimization | ISSN: | 1553-166X | EISSN: | 1547-5816 | DOI: | 10.3934/jimo.2021049 | Rights: | This is an Open Access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). The following publication Guan, C., Li, X., Zhou, R., & Zhou, W. (2022). Free boundary problem for an optimal investment problem with a borrowing constraint. Journal of Industrial and Management Optimization, 18(3), 1915 is available at https://doi.org/10.3934/jimo.2021049. |
Appears in Collections: | Journal/Magazine Article |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Guan_Free_Boundary_Problem_.pdf | 442.24 kB | Adobe PDF | View/Open |
Page views
107
Last Week
16
16
Last month
Citations as of Aug 17, 2025
Downloads
74
Citations as of Aug 17, 2025

Google ScholarTM
Check
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.